# SDR V0XD201403120046

- Difficulty date: March 11, 2014
- Submitted: March 12, 2014
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 29,583 hours, 16,836 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNK
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AT REAR LOWER FUSELAGE BETWEEN BS 71-72 AT STR 20L.  REMOVED DAMAGE, FABRICATED REPAIR PARTS AND, INSTALLED IAW ETD 2014-145-016911 AND EC 5330.02870.  NDT PERFORMED BY INSPECTION SERVICES, NO INDICATIONS NOTED.  EXTERNAL GVI MUST BE ACCOMPLISHED AT EVER 5645 FLIGHT CYCLES, NEXT INSPECTION DUE AT 22481 FLIGHT CYCLES.
